# SDR DXTA2022040459630

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Rkwell 700
- Aircraft serial: 7000036
- Aircraft time: 1,446 hours, 877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS CAN NOT BE TURNED OFF.  5 G SWITCH RESET ATTEMPTED. NO JOY // SIGNOFF// GAINED ACCESS TO AIRCRAFT AND APPLIED APU POWER. VERIFIED DISCREPANCY. REMOVED BAGGAGE PANELS AS REQUIRED AND GAINED ACCESS TO AFT INERTIA SWITCHES. RESET SWITCES WITH NO CHANGE. GAINED ACCESS TO COCKPIT INERTIA SWLTCES, RESET CO-PILOTS SWITCH WITH NO CHANGE. RESET PILOTS SIDE SWITCH AND EMERGENCY LIGHTING EXTINGUISHED. AS PER MCC LET EMERGENCY POWER SUPPLIES CHARGE FOR 2HRS ON APU POWER. ACCOMPLISHED OPS CHECKS WITH NO DEFECTS NOTED. ALL CHECKS GOOD. RE-INSTALLED BAGGAGE AND COCPIT ITEMS AS REQUIRED. REF CE-700 AMM 33-50-00
